# SDR RAIA00304119

- Difficulty date: April 21, 2003
- Submitted: April 26, 2003
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 9,913 hours, 10,843 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 294
- Condition: Failed
- Location: Nlg
- Part time: 8,626 hours, 9,013 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

5710-STL- NOSE LANDING GEAR DOES NOT INDICATE UP AND LOCKED AFTER RETRACTION.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR UPLOCK ASSEMBLY, OPS CHECK GOOD.
